# SDR SWAA2022012672302

- Difficulty date: May 24, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 20,528 hours, 12,108 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE; LOWER PYLON AFT TRAILING EDGE FAIRING O/B INTERNAL BRACKET IS CRACKED. / REMOVED AND REPLACED #1 ENGINE LOWER AFT PYLON FAIRING ASSY PER SRM 51-10-02 INSTALLED #1 ENGINE LOWER PYLON FAIRING PER AMM 54-52-04.
